# SDR SWAA030741

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 57,258 hours, 56,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 4 EA FUSELAGE SKIN CRACKS AT STRINGER 10R, BS 727B+15, BS 727C+12, BS 727D+5, AND BS 727E+13.  REPAIRED SKIN PER SRM.
